I haven't been on here in awhile, but the same seizure and h

I haven't been on here in awhile, but the same seizure and headache issues. Grand mall Seizures usted to be about 1 a year. The lesser type of a stare maybe a few times a year. Medication i think was helping pretty good. The last year things kinda have been spiraling down. I take keppra,lamictal and vimpat. I had started Xanax to sleep about 2 years now. I look back this past year and more, and I think a connection of more frequent issues is that. I was on my Cruise vacation and had a grand mall coming out of the hot tub. I've had many small standing ones this year. This all sucks. I work full time +, stress and drive a lot. SCARY ISNT IT. I have an other issue where these massive headaches led me to get a hold of perkaset, now I believe I'm addicted. This may be making things even worse. Stress from home, work, I'm spiraling out of control. The Only way to go is down if I don't stop all. The perks are massive for the headaches and massive for the energy they give me fro the Keppra and the others. Problem is I snatch it from my wife, she'll eventually find out how much I'm taking and it will be pure disaster in my house. My wife is a nut, and should be on another support site of her own. Well these perks come from her mother to her, to ration to me when I get a blowout headache. I found the stash. Happy New Year.......Help.

show more ⇓
Comment
 6
View 3 More Comments
sniggih54's picture
[420]
Jan 7

I did, and she got excited talking about brain surgery. It was kinda sick, I didn't know what to say. I'm not severe enough to even have that as an option.i would love this all to go away, but I function. I ate my 1st Pot cookie ever to see if it would do anything good. I don't smoke weed or do anything. I'm off the perks now. That's all I did in many years. By the way, the cookie made me feel messed up. Not Weed like I remember in high school. I even felt more pain, not what I ever thought would happen. Now I'll fail a drug test for nothing good.

Reply
[830]
Jan 12

Wow! These are very strong AED"s (Anti Epileptic Drugs) you are on! Keppra, Lamictal and Vimpat, that is a lot of medication for just the minimum amount of seizures you are having, then Xanax on top of that?! I can't believe that nothing else has happened, you pretty fortunate. "You need to go see a doctor immediately." Well, hot tubs can trigger seizures. When you are in a hot tub there is already that warning not to exceed being in there for a period of time. A persons mind already starts to feel a little buzz, then when you go from hot to the cold air that confuses your mind and body all the more and sends a message of confusion from the body to the brain. "BAM" seizure! The key to the hot tubing is take things slowly, come in gradual, scoop up some water on your hands and rub your face with you hands. close your eyes and relax your mind and a deep breath in and out... Getting out same process, gradual. Go from sitting down to coming up slowly and deep breath in and out... Keep your mind focused. Never get in a hot tub when you have a headache! You have to go see your doctor and get off all that medicine! You will find when you do get off all that, that your headaches will start to disappear and you will start feeling better. I know about these medicines, because I have been on them all before. In fact, I am still on Keppra and Vimpat. Lamictal was one of the worst medicines I have ever been on. It made me lose so much weight that I looked like a walking skeleton. I lost my short term memory. I did not remember how to add or subtract, I could not remember if I made a meal or not, I even forgot to walk to school a couple times and pick up our kids when they were little. I got off that medicine as fast as I could! It made me feel dizzy and off balance, I had double vision...Do you have a local drug rehab program in you area? Get involved, ask the counselor for direction in finding a good doctor if you do not have one. Put good accountable, positive people who are wise and discerning in your daily life. I know all his because I was born with epilepsy. I have exhausted all the drug options. I could have not gotten where I am today with out a great support system of friends and my husband behind me. I am also a praying person, I have done a lot of praying in my lifetime. Trust me it has done miraculous wonders in my life.

show more ⇓
Reply
sniggih54's picture
[420]
Jan 14

Thank you Ok. I never knew about hot tubs after all these years. The "so few siezures". Is it because of all the meds I'm on doing kinda a good job? I don't know anymore. I tell my Dr when I see them minimal so I don't loose my license. My new Dr whom replaced a retired Dr of mine wants to increase my Keppra because I mentioned occasional feelings.
Ck. Your right, I do need to see someone else, maybe a psycharatrist. This is all messing me up. On thurs I had 2 where I went into a stare. One at work , (unwitnessed) and one at home in front of my wife. I did stop the perks , and Xanax (for sleeping) like a week prior. Now I say what is Starting all this, is it stress? Or is the medication not as effective? My fear is moving to fast on a change in any meds. I loose my license, i loose my job, I loose my house. I know the possibility of my life being on the line is a possibility. I am a lover of life despite the issues. I can , and have lived with this worse, but that was when my injury happened in 1992 for about a year or 2. Coming on here does help emotionally. I don't talk to anyone of this. I try to get past it with my wife. She worries and is very strong willed and dictates things to me.

show more ⇓
Reply

Login or Register

You are visiting Support Groups as an anonymous user.

Please consider joining our community and gain access to additional features by

registering or logging into your account